# SDR AALA202309207312

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 41,933 hours, 17,392 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING SECTION LEFT HAND WHEEL WELL VAPOR BARRIER LOCATED AT BS 663.75 AND LBL 36. PERFORMED PERMANENT REPAIR OF VAPOR BARRIER PER SRM 51-70-04-2R-10.
